# SDR AALA202208048151

- Difficulty date: August 1, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A300*
- Aircraft serial: 5317
- Aircraft time: 31,376 hours, 12,522 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SIDE WINDOW SHOWING SIGNS OF DELAMINATION. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
